American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K90) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. W. Ghrist and R. C. Vandervorst. Scalar parabolic PDEs and braids. Trans. Amer. Math. Soc. 361 (2009) 2755-2788. MR 2471938.
Abstract, references, and article information
View Article: PDF

[2] H. Amann and P. Quittner. Semilinear parabolic equations involving measures and low regularity data. Trans. Amer. Math. Soc. 356 (2004) 1045-1119. MR 1984467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1